Advertisement

Approximating the Solution to the Cauchy Problem and the Boundary Value for the Laplace Equation

  • T. D. Van
  • D. N. Hào
  • R. Gorenflo
Part of the Theory and Practice of Applied Geophysics book series (THPAG, volume 5)

Abstract

In this paper it is proved that the Cauchy problem and a boundary value problem for the Laplace equation is well-posed provided the data belong to a suitable function space. Explicit numerical procedures are described for approximating the solutions to these problems.

Keywords

Cauchy Problem Entire Function Laplace Equation Pseudodifferential Operator Trigonometric Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Tikhonov, A.N., Arsenin, V.Y.: Solutions of ill-posed problems. Winston-Wiley, Washington, 1977.Google Scholar
  2. 2.
    Lavrentev, M.M., Romanov, V.G., Shishatskii, S.P.: Ill-posed problems in mathematical physics and analysis. Transl. of Math. Monographs, Vol. 64, AMS, Providence, Rhode Island, 1986.Google Scholar
  3. 3.
    Cannon, J.R., DuChateau, P.: Approximating the solution to the Cauchy problem for Laplace’s equation. SIAM J. Numer. Anal., 14, 3 (1977), 473–483.CrossRefGoogle Scholar
  4. 4.
    Medeiros, L.A.: Remarks on a non-well posed problem. Proceedings of the Royal Society of Edinburgh, 102A (1986), 131–140.CrossRefGoogle Scholar
  5. 5.
    Tran Due Van: On the pseudo differential operators with real analytic symbols and their applications. J. Fac. Sci. Univ. Tokyo, IA Mathematics, 36, 3 (1989), 803–825.Google Scholar
  6. 6.
    Dubinskii, Yu.A.: The algebra of pseudo differential operators with analytic symbols and its applications to mathematical physics. Russian Math. Surveys, 37 (1982), 109–153.CrossRefGoogle Scholar
  7. 7.
    Dubinskii, Yu.A.: Sobolev spaces of infinite order and differential equations. Teubner-Texte zur Mathematik, Bd. 87, Leipzig, 1986.Google Scholar
  8. 8.
    Nikolskii, S.M.: Approximation of functions of several variables and imbedding theorems. Springer-Verlag, Berlin-Heidelberg-New York, 1975.CrossRefGoogle Scholar
  9. 9.
    Trinh Ngoc Minh, Tran Due Van: Cauchy problems for systems of partial differential equations with a distinguished variable. Soviet Math. Dokl. 32, 2 (1985), 562–565.Google Scholar
  10. 10.
    Tran Due Van, Dinh Nho Hao, Trinh Ngoc Minh, Gorenflo, R.: On the Cauchy problems for systems of partial differential equations with a distinguished variable. To appear in J. “Numerical Functional Analysis and Optimization.”Google Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1992

Authors and Affiliations

  • T. D. Van
    • 1
  • D. N. Hào
    • 1
  • R. Gorenflo
    • 2
  1. 1.Institute of MathematicsBo Ho, HanoiVietnam
  2. 2.Fachbereich Mathematik, Institut für Mathematik I, Research Group „Regularization“Freie Universität BerlinBerlin 33Germany

Personalised recommendations